# SDR AWXA9500358

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE IN AREA OF L2 DOOR.  RECONNECTED WIRES, OPS CHECK GOOD.  (Z)
